A symbolic test for testing independence between time series
Mariano Matilla‐García,
José Miguel Rodríguez and
Manuel Ruiz Marin
Authors registered in the RePEc Author Service: Mariano Matilla-García
Journal of Time Series Analysis, 2010, vol. 31, issue 2, 76-85
Abstract:
In this article we introduce a test for independence between two processes {Xt} and {Yt}. To this end we rely on symbolic dynamics and permutation entropy as a measure of dependence. As a result, a nonparametric (model‐free) test for either linear or nonlinear processes is presented. The test is consistent for a broad range of dependent alternatives. Empirical simulations indicate and highlight the general utility of the test for time‐series analysts.
Date: 2010
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (5)
Downloads: (external link)
https://doi.org/10.1111/j.1467-9892.2009.00645.x
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:31:y:2010:i:2:p:76-85
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782
Access Statistics for this article
Journal of Time Series Analysis is currently edited by M.B. Priestley
More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().